Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014

Does Hiv Causes Numbness And Tingling In Feet And Hand

Here's a taste of what TheBody.com has to offer on this topic:
Connect With Others

I am not imagining this but tingling hands/feets!!

Posted by ExWorryWart, 5 Replies
http://poz.com/articles/401_2446.shtml

How common is it to get it during 5-6 weeks of exposure? This is the only symptom that is consistent and not going away.. PLZ HELP
I had anxiety disorder earlier but never had tingling (unless during panic... Read more »

numbness and tingling

Posted by Anonymous, 4 Replies
Jackie,Jade,Gregg,Gman,anyone know whats goin on with the tingling and numbing hands and fingers.As you all know ive had all the symptoms everyone else has, i thought i was the only one with this numbing problem but there seems to be more of this... Read more »

Anyone experiencing tingling on hands and feets?

Posted by ExWorryWart, 1 Reply
Sounds like it is pointless to worry about this particular symptom as per the professionals in this thebody.com website. So I am much relieved now
http://www.thebody.com/Forums/AIDS/SafeSex/Archive/Other/Q146454.html

Just read about the gentleman from... Read more »

burning tingling in hands and feet

Posted by Worried12, 3 Replies
Me again.... now I have burning and tingling in my hands and feet some times. Is it all in my head? Its not even an HIV symptom is it? Is it even possible to not seroconvert until 5 months after exposure? I had a negative blood test at 3 months .... Read more »

Tingling in feets

Posted by Seiha, 1 Reply
Could anybody plz tell me that how long could a patient develop the tingling in feets and hands? Read more »
Ask the Experts

Numbness and tingling in feet sole and just starting atripla

Hello Doc Keith,I started taking atripla a few days ago because my CD 4 count was 323 and v/l was 50,000. However, before starting atripla, I have been experiencing intermittent numbness and discomfort in my feet. Please advice me if this discomfort...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Numbness/discomfort in feet can be due to a variety of conditions with HIV related peripheral neuropathy being one of the possiblities. Effective HIV treatment with drugs with little direct link to peripheral neuropathy (avoid the "d"... Read more »

Pain, Tingling, Numbness In Left Hand and Fingers

I am 69 years old and was diagnosed with HIV in 1987. I started HIV meds (AZT and ddC) in July 1992 and began the 3-drug treatment with Crixivan in June 1996. I have remained continuously on Crixivan but have changed the other two drugs several...
Gerald Pierone, M.D.

Response from Gerald Pierone, M.D.

AIDS Research and Treatment Center of the Treasure Coast
It sounds like you have arthritic and tendonitis symptoms of you left hand. Inflammation can produce some compression of the nerves to your fingers which account for the nerve associated symptoms. You are correct that drug related peripheral... Read more »

Burning and Tingling in hands and feet

Hello Doc Keith, Please answermy question and let me feel reassured. I am on atripla since march 2009 and my v/l is undectable and CD4 count is over 500, but when I sit I feel a burning sensation in my feet and tingling in my hands.. what could...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
HIV drug related neuropathy can be seen with Atripla no not common (<< 5%). Almost always drug related neuropathy involves the toes/feet well before the fingers/hands are involved so what you describe would be unusual but possible from the... Read more »

Numb Feet/Hands & Swollen Lymph Nodes

Hello,I had unprotected sex about 2.5 months ago, and about 1-2 weeks after exposure I had swollen neck lymph nodes, fever, and now I am experiencing numb feet and hands. I got tested 10 weeks after exposure and my test was negative. Should I be...
Ewald Horwath, M.D.

Response from Ewald Horwath, M.D.

University of Miami School of Medicine
No, your test was negative. Your symptoms must have been due to some other cause.... Read more »
Articles
Test Positive Aware Network

The Tingling of My Heart

I never thought that after living with HIV for more than 20 years that I would have to worry about Coronary Artery Disease (CAD). But there I was, in March of 2004, thinking that I had dodged the HIV bullet after many combinations of therapy, my... Read more »
Canadian AIDS Treatment Information Exchange

Tips for PHAs With Peripheral Neuropathy

"Over the past six months I've noticed a burning feeling in my feet. It's not too bad, but it is constant. I'm worried about it. Should I mention it to my doctor? Do you have any tips on how to handle it?" -- J.M., Yellowknife, NWT Christopher... Read more »
Gay Men's Health Crisis

Working My Last Nerve

They say a journey of a thousand miles begins with a single step. Well, my feet and I have been on poor terms ever since 1964 when I snagged a toenail under the door and destroyed any potential they had for becoming high-fashion open-toed shoe... Read more »
U.S. Centers for Disease Control and Prevention

Houston, Texas: AIDS Housing Group Gives Helping Hand

Derek Schell, 41, has lived for two months at AIDS Housing Coalition Houston's West Heights Shelter. Because he is HIV-positive, Schell fell on hard times. He was unable to work and subsequently was kicked out of his home by his landlord. It was... Read more »